Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 189
    Number: 2
    DBLP: db/journals/amc/amc189.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 202  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Yuqian Zhou, Qian Liu.
    Bifurcation of travelling wave solutions for a (2+1)-dimensional nonlinear dispersive long wave equation.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Young Hee Geum.
    The asymptotic error constant of leap-frogging Newton's method locating a simple real zero.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Zhihui Yang, Zhihu Zhou.
    Periodic solutions of a class of neutral differential models with feedback control.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Jafar Saberi-Nadjafi, Mahdi Heidari.
    Solving linear integral equations of the second kind with repeated modified trapezoid quadrature method.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Zhihu Zhou, Zhihui Yang.
    Periodic solutions in higher-dimensional Lotka-Volterra neutral competition systems with state-dependent delays.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Luis Hernández Encinas, Ángel Martín del Rey.
    Inverse rules of ECA with rule number 150.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    K. P. Badakhshan, Ali Vahidian Kamyad, A. Azemi.
    Using AVK method to solve nonlinear problems with uncertain parameters.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Xiao-Ling Fu, Abdellah Bnouhachem.
    An self-adaptive LQP method for constrained variational inequalities.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Chao-Liang Liu, Gwoboa Horng, Te-Yu Chen.
    Further refinement of pairing computation based on Miller's algorithm.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Conference paper
    Mongi Benhamadou.
    Preconditioners for the resolution of the linear systems Ax=b.
    Applied Mathematics and Computation 2007, Volume 189 (0) 2007
    Show item 1 to 10 of 202  

    Your query returned 202 matches in the database.